Translator Disclaimer
May/June 2015 A note on the dimension of the singular set in free interface problems
Guido De Philippis, Alessio Figalli
Differential Integral Equations 28(5/6): 523-536 (May/June 2015).

Abstract

The aim of this note is to investigate the size of the singular set of a general class of free interface problems. We show porosity of the singular set, obtaining as a corollary that both its Hausdorff and Minkowski dimensions are strictly smaller than $n-1$.

Citation

Download Citation

Guido De Philippis. Alessio Figalli. "A note on the dimension of the singular set in free interface problems." Differential Integral Equations 28 (5/6) 523 - 536, May/June 2015.

Information

Published: May/June 2015
First available in Project Euclid: 30 March 2015

zbMATH: 1340.49044
MathSciNet: MR3328132

Subjects:
Primary: 35A15 , 49Q20

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5/6 • May/June 2015
Back to Top